Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Analytic functions in Banach spaces

Author: E. F. Whittlesey
Journal: Proc. Amer. Math. Soc. 16 (1965), 1077-1083
MSC: Primary 46.45
MathSciNet review: 0184092
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York-London, 1960. MR 0120319
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part 1, Interscience, New York, 1958.
  • [3] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [4] Konrad Knopp, Theorie und Anwendung der Unendlichen Reihen, Springer-Verlag, Berlin and Heidelberg, 1947 (German). 4th ed. MR 0028430
  • [5] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155257
  • [6] L. Loomis, Abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [7] Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0098966

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.45

Retrieve articles in all journals with MSC: 46.45

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society